American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Davy Ho-Yuen Chan and Kevin G. Hare. A multi-dimensional analogue of Cobham's theorem for fractals. Proc. Amer. Math. Soc. 142 (2014) 449-456.
Abstract, references, and article information   
View Article: PDF

[2] Jason P. Bell, Nils Bruin and Michael Coons. Transcendence of generating functions whose coefficients are multiplicative. Trans. Amer. Math. Soc. 364 (2012) 933-959. MR 2846359.
Abstract, references, and article information   
View Article: PDF

[3] Boris Adamczewski and Jason Bell. An analogue of Cobham’s theorem for fractals. Trans. Amer. Math. Soc. 363 (2011) 4421-4442. MR 2792994.
Abstract, references, and article information   
View Article: PDF

[4] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Pseudo-random number generators. Math. Surveys Monogr. 104 (2003) 211-230.
Book volume table of contents   
View Article: PDF

[5] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Elliptic divisibility sequences. Math. Surveys Monogr. 104 (2003) 163-175.
Book volume table of contents   
View Article: PDF

[6] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Finite fields and algebraic number fields. Math. Surveys Monogr. 104 (2003) 191-209.
Book volume table of contents   
View Article: PDF

[7] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Distribution in finite fields and residue rings. Math. Surveys Monogr. 104 (2003) 117-125.
Book volume table of contents   
View Article: PDF

[8] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Sequences arising in graph theory and dynamics. Math. Surveys Monogr. 104 (2003) 177-190.
Book volume table of contents   
View Article: PDF

[9] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Periodicity. Math. Surveys Monogr. 104 (2003) 45-63.
Book volume table of contents   
View Article: PDF

[10] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Definitions and techniques. Math. Surveys Monogr. 104 (2003) 1-23.
Book volume table of contents   
View Article: PDF

[11] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Zeros, multiplicity and growth. Math. Surveys Monogr. 104 (2003) 25-43.
Book volume table of contents   
View Article: PDF

[12] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Computer science and coding theory. Math. Surveys Monogr. 104 (2003) 231-254.
Book volume table of contents   
View Article: PDF

[13] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Recurrence Sequences. Math. Surveys Monogr. 104 (2003) MR MR1990179.
Book volume table of contents   

[14] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Character sums and solutions of congruences. Math. Surveys Monogr. 104 (2003) 75-91.
Book volume table of contents   
View Article: PDF

[15] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Applications to other sequences. Math. Surveys Monogr. 104 (2003) 139-161.
Book volume table of contents   
View Article: PDF

[16] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Operations on power series and linear recurrence sequences. Math. Surveys Monogr. 104 (2003) 65-74.
Book volume table of contents   
View Article: PDF

[17] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Arithmetic structure of recurrence sequences. Math. Surveys Monogr. 104 (2003) 93-115.
Book volume table of contents   
View Article: PDF

[18] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Distribution modulo 1 and matrix exponential functions. Math. Surveys Monogr. 104 (2003) 127-138.
Book volume table of contents   
View Article: PDF

[19] César R. de Oliveira and Marcus V. Lima. Singular continuous spectrum for a class of nonprimitive substitution Schrödinger operators. Proc. Amer. Math. Soc. 130 (2002) 145-156. MR 1855631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Michael Drmota and Mariusz Skalba. Rarified sums of the Thue-Morse sequence. Trans. Amer. Math. Soc. 352 (2000) 609-642. MR 1491859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jean-Paul Allouche and Dinesh S. Thakur. Automata and transcendence of the Tate period in finite characteristic. Proc. Amer. Math. Soc. 127 (1999) 1309-1312. MR 1476112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ola Bratteli and Palle E. T. Jorgensen. Iterated function systems and permutation representations of the Cuntz algebra. Memoirs of the AMS 139 (1999) MR 1469149.
Book volume table of contents   


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia